Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphisms of products of measure spaces


Author: Dorothy Maharam
Journal: Proc. Amer. Math. Soc. 9 (1958), 702-707
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097494-6
MathSciNet review: 0097494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Halmos and J. von Neumann, Operator methods in classical mechanics II, Ann. of Math. (2) vol. 43 (1942) pp. 332-350. MR 0006617 (4:14e)
  • [2] J. von Neumann, Einige Sätze über messbare Abbildungen, ibid. vol. 33 (1932) pp. 574-586. MR 1503077

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097494-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society